MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2 TRIATH TS PLUS TIB INS X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-216-E
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported: implantation surgery took place on (b)(6) 2025.X-ray radiography was taken approximately one month prior to revision surgery, which revealed the loosened insert.The insert became loose; thus, a revision surgery took place on (b)(6) 2025 for removal and replacement of insert t.S.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event was confirmed via clinician review of the provided medical records.Method & results: product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs show an explanted tibial insert with blood on it.The locking wire is broken and deformed.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: "confirmation of event: i can confirm that the patient had implantation of a revision total knee arthroplasty as i described above because i was able to see an x-ray with the implant in place.I can also confirm that there was a thin wire seen in the joint as well as displacement of the ts reinforcement bar.Root cause analysis: the root cause of this event cannot be determined with certainty.Unfortunately the product inquiry summary is confusing in its description of exactly what went occurred.It appears that the surgeon decided to use a ts insert but then was unable to properly insert the reinforcement bar.Subsequently this bar and a thin wire came loose within the joint.With the information provided i would say that the probable contributory cause was iatrogenic in that the surgeon was not able to insert the peg and possibly the insert in a proper fashion.Again with the information provided i would not assign any causality to the patient or to the implant.I would be happy to revisit my opinion if a clearer explanation of the surgeon¿s actions would be supplied as well as pre-and post-revision operation reports and x-rays." product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the insert from the baseplate.The reported device was not returned however photographs were provided for review.The photographs show an explanted tibial insert with blood on it.The locking wire is broken and deformed.The event was confirmed via clinician review of the provided medical records.The exact cause cannot be determined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Correction: h6, h11.

Brand Name
NO 2 TRIATH TS PLUS TIB INS X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23642586
Report Number0002249697-2025-01377
Device Sequence Number18672804
Product Code MBH
UDI-Device Identifier07613327288261
UDI-Public07613327288261
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-216-E
Device Lot Number5H283M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown